Letters

Neuroleptic malignant syndrome: May be caused by other drugs..

BMJ 1994; 308 doi: https://doi.org/10.1136/bmj.308.6922.200b (Published 15 January 1994) Cite this as: BMJ 1994;308:200
  1. P M Haddad
  1. Department of Psychiatry, Manchester Royal Infirmary, Manchester M13 9BX.

    EDITOR, - M F Bristow and D Kohen state that the neuroleptic malignant syndrome may occur in response to the sudden cessation of dopamine agonists as well as in patients treated with neuroleptic drugs.1 But the syndrome has also been reported after the administration of non-neuroleptic drugs, including lithium, metoclopramide, carbamazepine, antidepressants (including dothiepin and amoxapine), tetrabenazine, …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe